# SDR SCNA20250415117

- Difficulty date: January 23, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-86J
- Aircraft serial: 29120
- Aircraft time: 87,295 hours, 34,870 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TAIL SECTION, RIGHT HAND HORIZONTAL STABILIZER, THE FORWARD LOWER MOUNT FORWARD BUSHING HAS A GOUGEON THE AFT SIDE AT THE THREE O CLOCK POSITION. (120-110)  RESOLUTION: SUBMIT TO ENG.  REMOVED THE RH FRONT FWD LWR BUSHING, IAW EAR#08 RESPONSE STEP 1, PER SB 737-55-1074 REV 2: JULY 21, 2017. PERMANENT REPAIR - PART 3.  INSPECTED THE JOINT, IAW EAR#08 RESPONSE STEP 2, PER SB 737-55-1074 REV 2: JULY 21, 2017. PART 3. PERMANENT REPAIR, STEP 13. CORROSION NOTED.  ACCOMPLISHED FILLING THE REPORT FORM FOR AFFECTED JOINT AS PER 737-NG-FTD-55-13002, JOINT DIMENSIONS REPORT. IAW EAR#08 RESPONSE STEP 2 & 4. REMOVED CORROSION FROM THE FWD AND AFT FACES OF THE LWR AND UPPER CLEVIS ON THE RH SIDE FWD MOUNT OF THE HORIZONTAL STABILIZER BY SPOT FACING AND CHAMFERING THE AFFECTED AREA IAW BOEING SB 737-55-1074 FIG.12 REV.2 DATED 21JUL2017 AND EAR #8.
